# SDR SWAA073944

- Difficulty date: August 8, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 66,375 hours, 61,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, MID CABIN EMERGENCY EXIT LIGHTS STAY ILLUMINATED WITH SWITCH IN ARMED POSITION.  REMOVED AND REPLACED BATTERY PACK PER MM.
